# SDR KBM2003F00032

- Difficulty date: September 8, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Worn
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH FREQ VIBRATION IN PEDALS.  INSPECTED FOUND TROS BEARING, NR 1,2,3,5 HAS EXCESSIVE PLAY.  REPLACED WITH NEW PN 704A33-698-027, FA3819, PN 593404 REPLACED WITH NEW, PN 704A33-698-027 BEARING, FA 3819 RUBBER, PN 593404 BEARING (K)
